# SDR FDEA202301120086

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 69,076 hours, 17,786 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Part number: ARC05835
- Condition: Debonded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING DGE INBOARD ISLAND TOP PANEL LOWER SURFACE FINGER   DOUBLER FOUND DISBOND AT STATION XW 375.340 TO XOFH 453.931.  LEFT HAND WING TRAILING EDGE INBOARD ISLAND TOP PANEL LOWER SURFACE FINGER   DOUBLER AT STATION XW 375.340 TO XOFH 453.931 REPAIR CARRY OUT AS PER SRM 57-50-01-2R   REPAIR 6 FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
